# SDR GTIA030938

- Difficulty date: November 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 237-427 LEFT CENTER SEAT TRACK HAS AREAS OF CORROSION, NICKS, GOUGES AND BARE METAL.  REMOVED SEAT TRACK FROM STATION 200-510.  FABRICATED SEAT TRACK.  LOCATED AND DRILLED SPLICE REPAIR AT STATION 370, 270, 510. INSTALLED SEAT TRACK. INSTALLED SPLICE REPAIR AT STATION 370, 270, 510.  (M)
